Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 145-157
http://dx.doi.org/10.1155/S0161171289000207

Viscosity solutions associated with impulse control problems for piecewise-deterministic processes

University of Tennessee, Mathematics Department, Knoxville, Ennessee 37996-1300, USA

Received 1 July 1987; Revised 5 January 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Suzanne M. Lenhart, “Viscosity solutions associated with impulse control problems for piecewise-deterministic processes,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 145-157, 1989. https://doi.org/10.1155/S0161171289000207.